# SDR CALA2022100302615

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220925300
- Condition: Elongated
- Location: Fr64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOORBEAM -Y1292 LOC. FR64 TO FR66 AT AFT GALLEY AREA.SEE AEROMAN NON ROUTINE 2022-393856. INSTALLED NEW FLOOR BEAM Y1292 LOC FR64 TO FR 66 AT AFT GALLEY AREA I.A.W. A320 SRM 51-42-11, DWG #D53472201 AND DWG #D534722 00. PERFOMED SCPETRE ENTRY LOG PAGE NUMBER 9365803. ADD EMP:V939791
